# SDR 97ZZZM631

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN FLOORBEAM AND PAN HAS CORROSION.  FABRICATED FILLER AND SHIM FROM 7075 T6 .071 8.5 INCH BY 1 INCH (SHIM) 7075 T6 .125 3.5 INCH BY 1 INCH IAW EO 97-470.  INSTALLED REPAIRS IAW EO 97-470, N/R NR 71123/0734.
